Volume 9, issue 1 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Knot and braid invariants from contact homology I

Lenhard Ng

Geometry & Topology 9 (2005) 247–297
Bibliography
1 J S Birman, Braids, links, and mapping class groups, Annals of Mathematics Studies 82, Princeton University Press (1974) MR0375281
2 G Burde, H Zieschang, Knots, de Gruyter Studies in Mathematics 5, Walter de Gruyter & Co. (2003) MR1959408
3 Y Chekanov, Differential algebra of Legendrian links, Invent. Math. 150 (2002) 441 MR1946550
4 J H Conway, An enumeration of knots and links, and some of their algebraic properties, from: "Computational Problems in Abstract Algebra (Proc. Conf., Oxford, 1967)", Pergamon (1970) 329 MR0258014
5 T Ekholm, J Etnyre, M Sullivan, Legendrian submanifolds in $R^{2n+1}$ and contact homology arXiv:math.SG/0210124
6 Y Eliashberg, Invariants in contact topology, from: "Proceedings of the International Congress of Mathematicians, Vol II (Berlin, 1998)" (1998) 327 MR1648083
7 Y Eliashberg, A Givental, H Hofer, Introduction to symplectic field theory, Geom. Funct. Anal. (2000) 560 MR1826267
8 J Epstein, D Fuchs, M Meyer, Chekanov–Eliashberg invariants and transverse approximations of Legendrian knots, Pacific J. Math. 201 (2001) 89 MR1867893
9 J B Etnyre, L L Ng, J M Sabloff, Invariants of Legendrian knots and coherent orientations, J. Symplectic Geom. 1 (2002) 321 MR1959585
10 K Fukaya, Y G Oh, Zero-loop open strings in the cotangent bundle and Morse homotopy, Asian J. Math. 1 (1997) 96 MR1480992
11 J Helton, R Miller, M Stankus, NCAlgebra: a Mathematica package for doing non commuting algebra
12 S P Humphries, An approach to automorphisms of free groups and braids via transvections, Math. Z. 209 (1992) 131 MR1143219
13 M Khovanov, A categorification of the Jones polynomial, Duke Math. J. 101 (2000) 359 MR1740682
14 D Krammer, The braid group $B_4$ is linear, Invent. Math. 142 (2000) 451 MR1804157
15 E S Lee, An endomorphism of the Khovanov invariant, Adv. Math. 197 (2005) 554 MR2173845
16 W Magnus, Rings of Fricke characters and automorphism groups of free groups, Math. Z. 170 (1980) 91 MR558891
17 P Melvin, S Shrestha, The nonuniqueness of Chekanov polynomials of Legendrian knots, Geom. Topol. 9 (2005) 1221 MR2174265
18 L L Ng, Computable Legendrian invariants, Topology 42 (2003) 55 MR1928645
19 L Ng, Knot and braid invariants from contact homology II, Geom. Topol. 9 (2005) 1603 MR2175153
20 H Ooguri, C Vafa, Knot invariants and topological strings, Nuclear Phys. B 577 (2000) 419 MR1765411
21 P Ozsváth, Z Szabó, Holomorphic disks and knot invariants, Adv. Math. 186 (2004) 58 MR2065507
22 D Rolfsen, Knots and links, Mathematics Lecture Series 7, Publish or Perish (1976) MR0515288
23 J M Sabloff, Invariants of Legendrian knots in circle bundles, Commun. Contemp. Math. 5 (2003) 569 MR2003211